# SDR A6WA2013081641143

- Difficulty date: July 29, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Stiffener
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON LT MLG CRACKED.   R & R WITH NEW SERVICEABLE STIFFENER.
